MathSciNet Relay Station
MathSciNet bibliographic data
MR850741 11R32 (11R34)
Nguyễn-Quang-Đỗ, Thống Sur la ${\bf Z}\sb p$-torsion de certains modules galoisiens. (French) [The ${\bf Z}\sb p$-torsion of certain Galois modules] Ann. Inst. Fourier (Grenoble) 36 (1986), no. 2, 27–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement